# SDR USAA2012111900017

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 73,545 hours, 33,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Part serial: 0634
- Condition: Low Pressure
- Location: L1 Door
- Part time: 63,789 hours, 27,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED L1 DOOR ASSIST BOTTLE TO PROPER PRESSURE.
